# SDR 2004UALA01209

- Difficulty date: December 12, 2004
- Submitted: February 1, 2005
- Operation: Air carrier
- Aircraft: N569UA
- Make and model: Boeing 757222
- Aircraft serial: 26677
- Aircraft time: 40,568 hours, 14,963 cycles
- Engine: Pwa PW2037
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Condition: Damaged
- Location: Lt Idg
- Component: Idg
- Component part number: 729825L
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERTED DUE TO LEFT 115V AC BUS VOLTAGE PULSATING.  *S/D*  REPLACED LEFT INTEGRATED DRIVE GENERATOR (IDG).  SHOP FINDINGS:  DAMAGED IDG CONNECTOR AND DAMAGED TERMINAL T2.
